Korean J. Math.  Vol 22, No 4 (2014)  pp.725-742
DOI: https://doi.org/10.11568/kjm.2014.22.4.725

The classification of self-orthogonal codes over $\mathbb Z_{p^2}$ of lengths $\leq$ 3

Whan-hyuk Choi, Kwang Ho Kim, Sook Young Park


In this paper, we find all inequivalent classes of self-orthogonal codes over $\mathbb Z_{p^2}$ of lengths $l \leq 3$ for all primes $p$, using similar method as in [3]. We find that the classification of  self-orthogonal codes over $\mathbb Z_{p^2}$ includes the classification of all codes over $\mathbb Z_{p}$. Consequently,  we classify all the codes over $\mathbb Z_{p}$ and self-orthogonal codes over $\mathbb Z_{p^2}$ of lengths $l \leq3$ according to the automorphism group of each code.


codes over rings, self-orthogonal codes, classification

Subject classification



Full Text:



R.A.L. Betty and A. Munemasa, Mass formula for self-orthogonal codes over Zp2 , Journal of combinatorics, information & system sciences 34 (2009), 51–66. (Google Scholar)

W. Cary Huffman and Vera Pless, Fundamentals of error correcting codes, Cambridge University Pless, New York, 2003. (Google Scholar)

W. Choi and Y.H. Park, Self-dual codes over Zp2 of length 4, preprint. (Google Scholar)

J.H. Conway and N.J.A. Sloane, Self-dual codes over the integers modulo 4, J. Comin. Theory Ser. A. 62 (1993), 30–45. (Google Scholar)

S.T. Dougherty, T.A. Gulliver, Y.H. Park, J.N.C. Wong, Optimal linear codes oner Zm, J. Korean. Math. Soc. 44 (2007), 1136–1162. (Google Scholar)

Y. Lee and J. Kim, An efficient construction of self-dual codes, CoRR, 2012. (Google Scholar)

K. Nagata, F. Nemenzo and H. Wada, Constructive algorithm of self-dual error-correcting codes, 11th International Workshop on Algebraic and Combinatorial Coding Theory, 215–220, 2008. (Google Scholar)

Y.H. Park, The classification of self-dual modular codes, Finite Fields and Their Applications 17 (5) (2011), 442–460. (Google Scholar)

V.S. Pless, The number of isotropic subspace in a finite geometry, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei 39 (1965), 418–421. (Google Scholar)

V.S. Pless, On the uniqueness of the Golay codes, J. Combin. Theory 5 (1968), 215–228. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr